... take maxalt on occasion for migraines. I know because of the pill interaction tool, that Maxalt and trazodone don't always play nice (Serotonin syndrome was mentioned but it also was said to be rare). I haven't taken a maxalt in at least three weeks, and can go months with out taking one. Should I be concerned and find something else to take or not. I am going to mention this to my doc, as well but I really, really don't want to go back on seroquel. I was prescribed once when I was hospitalized and honestly I am not sure why. I think it was for anxiety and helping me sleep. Well it doesn't help me sleep anymore. And I would love to try something else for my anxiety, actually I am on klonipin for that. But if the trazodone doesn't work out I would love to take something else for daily for my anxiety (save zoloft which was just bad for me)

sorry if this is long and ramblingly, thank you in advance